# SDR R61A2021060200462

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 33,417 hours, 21,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN. APU GEN OFF BUS EICAS MESSAGE. APU HAD BEEN RUNNING NORMAL FOR 15-20 MINUTES. PERFORMED INSPECTION OF APU PER FOM 49-10-00-810-813A. COULD NOT DUPLICATE SMOKE DURING POWER UP OF APU REF FIM 49-10-00-810-813.
